# SDR 2017FA0000640

- Difficulty date: December 7, 2017
- Submitted: December 14, 2017
- Operation: General aviation
- Aircraft: N404BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5228
- Aircraft time: 2,397 hours, 5,313 cycles
- System (JASC): 2140 · Heating System
- Part: Flapper Valve
- Part number: 26134431
- Condition: Cracked
- Location: Heater
- Part time: 2,397 hours, 5,313 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HEATER FOR THE PASSENGERS WAS NOT WORKING. FOUND FLAPPER VALVE CRACKED IN HALF AT THE PASSENGER/COCKPIT DUCT.
